Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 41, NWS Sioux Falls, SD

May 4, 2007Lake County, Miner County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at May 4, 2007, 8:12 PM CDT for Lake County, Miner County, South Dakota. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2007, 8:12 PM CDT (01:12 UTC)
Expired
May 4, 2007, 8:45 PM CDT
In force
33 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

Counties Lake County, SD, Miner County, SD

The radar

The Sioux Falls radar (KFSD), 70 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 8:20 PM CDTHAIL 0.75Winfred, SD
May 4, 8:25 PM CDTHAIL 0.756 E Howard, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 2:24 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 050112
SVRFSD
SDC079-097-050145-
/O.NEW.KFSD.SV.W.0041.070505T0112Z-070505T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
812 PM CDT FRI MAY 4 2007

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LAKE COUNTY IN EAST CENTRAL SOUTH DAKOTA
  EASTERN MINER COUNTY IN EAST CENTRAL SOUTH DAKOTA

* UNTIL 845 PM CDT

* AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTH OF WINFRED...OR ABOUT 15 MILES
  SOUTHWEST OF MADISON...MOVING NORTH AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINFRED AROUND 820 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING 
FOR SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4385 9751 4384 9726 4418 9722 4418 9753

$$
BT
2 follow-up statements
000 
WWUS53 KFSD 050130
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
830 PM CDT FRI MAY 4 2007

SDC079-097-050145-
/O.CON.KFSD.SV.W.0041.000000T0000Z-070505T0145Z/
MINER SD-LAKE SD-
830 PM CDT FRI MAY 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN LAKE AND EASTERN MINER COUNTIES...

AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR WINFRED...OR ABOUT 12 MILES WEST OF
MADISON...MOVING NORTH AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL LAKE AND MINER COUNTIES THROUGH 840 PM CDT

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING 
FOR SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4385 9751 4384 9726 4418 9722 4418 9753

$$
BT
000 
WWUS53 KFSD 050140
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
840 PM CDT FRI MAY 4 2007

SDC079-097-050150-
/O.EXP.KFSD.SV.W.0041.000000T0000Z-070505T0145Z/
MINER SD-LAKE SD-
840 PM CDT FRI MAY 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAKE AND EASTERN MINER
COUNTIES EXPIRES AT 845 PM CDT...

THE STORM IS NO LONGER SEVERE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHEAST NEBRASKA.

LAT...LON 4385 9751 4384 9726 4418 9722 4418 9753

$$
BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 4:42 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, May 4, 4:42 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
442 PM CDT FRI MAY 4 2007

.DISCUSSION...
VARIOUS SHORT WAVES ALOFT WILL MOVE NNEWD OVR CWA THRU TNGT...WITH
FIRST WAVE AND ASSCD TSTMS AFFECTING WRN CWA THIS EVE...AND ANOTHER
WAVE MOVG INTO SERN SD LATE TNGT. MAIN ACTION SHOULD REMAIN WEST OF
I29 TNGT. WAVES WILL INTERACT WITH LOW LVL SSELY FLOW OF MOIST
UNSTABLE AIR IMPINGING ON DIFFUSE WMFNT MOVG NWD INTO SRN CWA LATE
TNGT. APPEARS MAIN THREAT OF SVR IS SOME LARGE HAIL IN WRN CWA THIS
EVE...AS MOST THUNDERSTORMS RATHER ELEVATED. INCRG SELY FLOW AND
MOISTURE WILL KEEP TEMPS UP TNGT. ANY TRAINING THUNDERSTORMS MAY
CAUSE HEAVY RAIN/PONDING ISSUES AND HAVE ISSUED FLOOD WATCH
STARTING IN WRN CWA FOR TNGT...AND FURTHER EAST PAST THE I29
CORRIDOR STARTING SAT NGT.

TRAIN OF WAVES WL CONTINUE TO ROTATE AROUND WRN TROUGH THROUGH THE
WEEKEND...EACH BRINGING ENHANCEMENT IN PCPN. ONE SUCH WAVE REALLY
INTENSE DIGGING THRU NV TOWARD 4 CORNERS...AND WL BE A SIG PRODUCER
OF WX LTR SAT AND SAT NIGHT.  MAIN CONCERN ADDRESSED ABOVE IS THE
FLOODING THREAT.  WATER SOURCE IN PLACE WITH 150-200 PERCENT PWATS
SLOSHING THROUGH THE CNTRL AND ERN PLAINS. SOUNDINGS HEADING NWRD
FROM I90 ARE VERY FAVORABLE WITH SKINNY TALL CAPE...AND PLENTY OF
SHEAR ABV STABLE LYR...WITH STORM MOTION ALSO VERY TRAINY. INITIAL
HVY RAIN THREAT WL BE ACRS JAMES VALLEY...SHIFTING EWRD INTO MN AND
IA LTR AT NIGHT.

WL ALSO HAVE TO MONITOR SVR THREAT AS WELL EARLY IN EACH LTR
AFTN/EVNG INCREASE. LKLY TO HAVE AN UNDERDONE DRY SLOT SWING NWRD
THRU PLAINS ON SAT IN ADVANCE OF STRONGEST WAVE SAT AFTN...AND WL
HAVE SFC WMFNT MOVING TOWARD MO RVR CORRIDOR AT SAME TIME. IN THIS
LOCATION...WL HAVE A FORMIDIBLE COMBINATION OF SHEAR/INSTABILITY...
WITH MUCH OF THE SHEAR UNIDIRECTIONAL IN THE 2-8KM LYR. WL MENTION
THREAT FOR SEVERE WX...LKLY FEATURING SPLITTING SUPERCELLS...AND
LEFT MOVERS WITH FAIRLY LARGE HAIL. WL ALSO HAVE TO WATCH TORNADIC
THREAT NR MO RVR.

PRESSURE FALLS AND INTENSE GRADIENT AS WELL...SO WNDS WL CONTINUE
THEIR OVERNIGHT PICKUP RIGHT THRU THE DAY. OLD GAME OF MORE CLDS NE
TO BREAKS DEVELOPING SW...COULD LEAD TO VERY INTENSE THERMAL PACKING
THRU HEART OF CWA ON SAT AFTN.  WIND WL CONTINUE TO BE QUITE STRONG
THRU NIGHT WITH LLJ OF 50-60 KTS.

A LOT MORE QUESTIONS AS TO WHERE BNDRY WL LIE AND WHERE THE BEST
THREAT OF CONVECTION SETS UP FROM LTR SUN INTO MON. NAM APPEARS TO
REALLY WRAP UP LEADING WAVE TOO INTENSELY...AND FOLLOWED MORE MODEST
CANADIAN/GFS TRENDS...SUPPORTED BY 12Z ECMWF.  JET ENTRANCE REGION
SET UP TO INTERACT WITH SLOW MOVING FRONTAL BNDRY...AND SHUD BE VERY
EFFECTIVE IN PCPN DEVELOPMENT SUN NIGHT. EXPECT EARLY DAY ACTION TO
WKN...BUT PERSISTENT DIV Q LINGERS MUCH OF THE DAY ACRS BNDRY...SO
WL KEEP MORE BROAD MID RANGE POPS. ANOTHER IMPULSE LIFTS UP LTR
AFTN/EVNG...AND SHUD ENHANCE COVERAGE AND INTENSITY OF PCPN ALG
BNDRY LT AFTN TOWARD KYKN/KSUX AREAS...EXPANDING N AND E DURING
EVNG. THERE IS A RISK FOR SOME SEVERE...BUT MUCH MORE CONDITIONAL
ON AFTN RECOVERY THAN SAT.

SFC BNDRY MOVES SE ACRS THE REMAINDER OF THE AREA SUN NIGHT...LEAVING
FAR ERN CWA EARLY MONDAY. ADDITIONAL ENERGY IN STRONG MID LVL FRONTAL
ZONE SHUD KEEP THREAT FOR SHRA GOING ALNG/POSTFRONTAL...WITH THUNDER
MORE CONFINED TOWARD SE. WL ATTEMPT TO DRAW IN A BAND OF COOLER AIR
JUST POSTFRONTAL TO COINCIDE WITH PCPN/CLOUDS.

IN THE EXTENDED RANGE...NOT SURE HOW MUCH FAITH TO PUT IN ANY DETAILS
IN MODELS THAT HAVE BEEN CONVECTIVE FOR DAYS BEFORE. 00Z GFS ENSEMBLE
MEAN 500MB STD DEVIATION IS STRONGLY SKEWED TO THE LEADING SIDE OF
TROUGH ON MON NIGHT INTO TUE AS EVACUATES TO E...AND LOW WITHIN
TRAILING TROUGH. THIS SUGGEST THAT THE HANGBACK IS A STRONGLY
CONSISTENT FEATURE...WITH MUCH SUPPORT FROM OTHER MEMBERS OF THE
SUPERENSEMBLE.  THIS FEATURE SLIDES BY WED AND WED NIGHT...BUT LATEST
GFS NOW MUCH FASTER WITH A TUE/TUE NIGHT PUSH. HELD THE LINE ON
EARLIER COLLABORATED TIMING.  FRONTAL ZONE SETTLES SOUTHWARD RIGHT
BEHIND THE SYSTEM WED NIGHT...AND THEN WL BE IN PLACE FOR WLY FLOW
SYSTEM TO INTERACT FRIDAY.

&&

.AVIATION...
IFR CONDITIONS WILL PERSIST MAINLY EAST OF I29 TNGT WITH STRATUS
AND SCT IFR VSBYS IN FOG AND SCT -SHRA. MVFR CONDITIONS WILL PREVAIL
WEST OF I29...BUT WITH AREAS OF IFR IN OCNL TSRA AND LOW CIGS AND BR
DVLPG.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

CHAPMAN/RYRHOLM
Hazardous weather outlook, May 4, 10:18 AM CDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1018 AM CDT FRI MAY 04 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-051200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1018 AM CDT FRI MAY 04 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THE BAND OF MODERATE TO HEAVY SHOWERS PRODUCING AROUND AN INCH
RAINFALL ALONG THE INTERSTATE 29 CORRIDOR THIS MORNING...WILL
MOVE NORTHEASTWARD THROUGH NORTHWEST IOWA AND SOUTHWEST MINNESOTA
AND WEAKEN SOME THIS AFTERNOON.

MORE SHOWERS AND THUNDERSTORMS SHOULD DEVELOP WEST OF THE JAMES
RIVER TONIGHT...THEN SPREAD EAST AND NORTHEAST. SOME OF THE
STORMS MAY PRODUCE HAIL THE SIZE OF PENNIES UP TO GOLF
BALL...WEST OF A LINE FROM DE SMET TO YANKTON. FURTHER EAST...THE
ATMOSPHERE BECOMES INCREASINGLY STABLE. THEREFORE...SEVERE STORMS
ARE NOT EXPECTED TO THE EAST. HOWEVER...MORE HEAVY RAIN WILL BE
POSSIBLE WITH LOCALIZED RAINFALL AMOUNTS OVER AN
INCH...ESPECIALLY IN SOUTH DAKOTA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FOR THIS WEEKEND...SATURDAY AND SUNDAY...THERE IS A SLIGHT RISK
FOR SEVERE THUNDERSTORMS ACROSS THE AREA. THE MAIN SEVERE WEATHER
THREAT WOULD ONCE AGAIN BE HAIL...POSSIBLY UP TO THE SIZE OF
QUARTERS. HOWEVER...WHAT IS MORE CONCERNING IS A POTENTIAL FOR
HEAVY RAIN....WITH NUMEROUS SHOWERS AND THUNDERSTORMS AND
TRAINING ECHOES. THIS WILL BE MONITORED FOR FLOODING POTENTIAL AS
THE WEEKEND PROGRESSES.

THUNDERSTORMS WILL REMAIN IN THE AREA SUNDAY...AND POSSIBLY INTO
SUNDAY NIGHT AND MONDAY. SOME OF THESE STORMS COULD POTENTIALLY
BE SEVERE. WHILE TIMING AND LOCATION ARE UNCERTAIN AT THIS
TIME...THERE WILL ALSO BE POTENTIAL FOR REPEATED RAINS TO PRODUCE
AREAS OF HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 9 PM WEST OF A LINE
FROM
DE SMET TO YANKTON SOUTH DAKOTA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

RSR

In the hours before

Local storm report, May 4, 6:23 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
623 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             AVON                    43.01N 98.06W
05/04/2007  E0.88 INCH       BON HOMME          SD   LAW ENFORCEMENT

0614 PM     HAIL             2 SW DANTE              43.02N 98.21W
05/04/2007  E0.88 INCH       CHARLES MIX        SD   TRAINED SPOTTER

&&

TRM
Local storm report, May 4, 6:37 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
637 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             6 WSW BONESTEEL         43.04N 99.06W
05/04/2007  E0.75 INCH       GREGORY            SD   PUBLIC

&&

TRM
Local storm report, May 4, 6:48 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
648 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             2 NE TRIPP              43.25N 97.94W
05/04/2007  E0.75 INCH       HUTCHINSON         SD   PUBLIC

&&

TRM
Local storm report, May 4, 7:06 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
706 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             5 E PARKSTON            43.39N 97.89W
05/04/2007  E1.00 INCH       HUTCHINSON         SD   PUBLIC

            IN ADDITION TO VERY HEAVY RAIN, QUARTER SIZED HAIL
            WHITENED THE GROUND.

&&

TRM
Local storm report, May 4, 7:32 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
732 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             8 S ALEXANDRIA          43.54N 97.78W
05/04/2007  E0.75 INCH       HANSON             SD   LAW ENFORCEMENT

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:25 PM CDTSevere Thunderstorm WarningFSDHanson35 min
May 4, 7:43 PM CDTTornado WarningFSDHanson32 min
May 4, 7:50 PM CDTTornado WarningFSDHanson25 min
May 4, 8:14 PM CDTTornado WarningFSDHanson31 min
May 4, 9:04 PM CDTSevere Thunderstorm WarningFSDDavison26 min
May 4, 9:24 PM CDTSevere Thunderstorm WarningFSDDavison, Sanborn36 min
May 5, 12:12 AM CDTFlash Flood WarningFSDBeadle3 hr
May 5, 5:29 AM CDTSevere Thunderstorm WarningFSDUnion19 min
May 5, 12:29 PM CDTSevere Thunderstorm WarningFSDLincoln31 min
May 5, 12:45 PM CDTSevere Thunderstorm WarningFSDYankton30 min
May 5, 12:58 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha47 min
May 5, 1:07 PM CDTSevere Thunderstorm WarningFSDTurner38 min
May 5, 1:15 PM CDTSevere Thunderstorm WarningFSDYankton15 min
May 5, 1:21 PM CDTSevere Thunderstorm WarningFSDYankton39 min
May 5, 1:55 PM CDTFlash Flood WarningFSDBon Homme, Hutchinson, Yankton3 hr
May 5, 2:22 PM CDTFlash Flood WarningFSDHanson4 hr
May 5, 2:49 PM CDTSevere Thunderstorm WarningFSDLake, McCook, Miner41 min
May 5, 2:58 PM CDTSevere Thunderstorm WarningFSDHanson32 min
May 5, 3:25 PM CDTFlash Flood WarningFSDMiner6 hr
May 5, 3:31 PM CDTSevere Thunderstorm WarningFSDHanson, McCook, Miner44 min
May 5, 3:51 PM CDTTornado WarningFSDMiner24 min
May 5, 3:51 PM CDTTornado WarningFSDBon Homme54 min
May 5, 3:58 PM CDTSevere Thunderstorm WarningFSDHanson32 min
May 5, 4:00 PM CDTFlash Flood WarningFSDBeadle, Kingsbury, Sanborn6 hr
May 5, 4:08 PM CDTTornado WarningFSDHanson, Miner37 min
May 5, 4:10 PM CDTTornado WarningFSDGregory50 min
May 5, 4:34 PM CDTTornado WarningFSDDavison26 min
May 5, 4:38 PM CDTSevere Thunderstorm WarningFSDKingsbury36 min
May 5, 4:38 PM CDTTornado WarningFSDHutchinson37 min
May 5, 4:45 PM CDTSevere Thunderstorm WarningFSDMiner15 min
May 5, 4:45 PM CDTTornado WarningFSDBon Homme21 min
May 5, 4:53 PM CDTFlash Flood WarningFSDBon Homme, Hutchinson, Yankton6 hr
May 5, 4:59 PM CDTTornado WarningFSDSanborn31 min
May 5, 5:00 PM CDTSevere Thunderstorm WarningFSDGregory30 min
May 5, 5:13 PM CDTTornado WarningFSDHanson47 min
May 5, 5:14 PM CDTTornado WarningFSDHutchinson19 min
May 5, 5:22 PM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury23 min
May 5, 5:24 PM CDTTornado WarningFSDDavison36 min
May 5, 5:28 PM CDTSevere Thunderstorm WarningFSDYankton47 min
May 5, 5:29 PM CDTSevere Thunderstorm WarningFSDDouglas16 min
May 5, 5:39 PM CDTTornado WarningFSDYankton36 min
May 5, 5:41 PM CDTSevere Thunderstorm WarningFSDAurora49 min
May 5, 5:46 PM CDTSevere Thunderstorm WarningFSDKingsbury13 min
May 5, 5:50 PM CDTSevere Thunderstorm WarningFSDGregory25 min
May 5, 5:59 PM CDTTornado WarningFSDHanson, Miner, Sanborn29 min
May 5, 6:06 PM CDTTornado WarningFSDAurora, Jerauld39 min
May 5, 6:11 PM CDTTornado WarningFSDCharles Mix, Gregory34 min
May 5, 6:13 PM CDTTornado WarningFSDHutchinson, Turner, Yankton32 min
May 5, 6:22 PM CDTFlash Flood WarningFSDBrule3 hr
May 5, 6:28 PM CDTTornado WarningFSDBrule19 min
May 5, 6:43 PM CDTSevere Thunderstorm WarningFSDHutchinson, McCook32 min
May 5, 6:45 PM CDTTornado WarningFSDJerauld30 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.